# SDR 98UAL900612

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK1
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,531 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 COMPRESSOR STALL. ENGINE SHUT DOWN. *S/D*  COMPRESSOR STALL WAS CAUSED BY A VSV ACTUATOR WITH A FAULTY POSITION FEEDBACK SIGNAL.  COA R90290 HAS BEEN ACCOMPLISHED ON APPROXIMATELY 80 PERCENT OF THE V2500 ENGINE FLEET.  ACCOMPLISHMENT HAS BEEN ACCELERATED TO COMPLETE THE REMAINING 20 PERCENT.  THIS MODIFICATION WILL PREVENT THIS TYPE OF EVENT FROM HAPPENING IN THE FUTURE.
